Advertisement

Journal of Soviet Mathematics

, Volume 41, Issue 1, pp 882–886 | Cite as

Method of differential equations for the Renyi statistics

  • A. A. Makarov
Probabilistic-Statistical Methods
  • 12 Downloads

Keywords

Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. Renyi, “On the theory of order statistics,” Acta Math. Acad. Sci. Hung.,4 (1953).Google Scholar
  2. 2.
    P. Billingsley, Convergence of Probability Measures, Wiley, New York (1968).Google Scholar
  3. 3.
    A. D. Ventsel', Course of the Theory of Stochastic Processes [in Russian], Nauka, Moscow (1975).Google Scholar
  4. 4.
    G. A. Nesenenko, “On the asymptotics of the Gree function of the heat equation with a small parameter,” Mat. Sb.,87, No. 2 (1972).Google Scholar
  5. 5.
    V. I. Smirnov, Course on Higher Mathematics [in Russian], Vol. 4, Gostekhizdat, Moscow (1953).Google Scholar
  6. 6.
    N. G. de Bruijn, Asymptotic Methods in Analysis, 3rd edn., North-Holland, Amsterdam (1970).Google Scholar
  7. 7.
    G. A. Nesenko and Yu. N. Tryurin, “Asymptotics of the Kolmogorov statistics for a parametric family,” Dokl. Akad. Nauk SSSR,239, No. 6 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • A. A. Makarov
    • 1
  1. 1.Moscow UniversityUSSR

Personalised recommendations